# SDR LR7A2018092101454

- Difficulty date: September 20, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 11,630 hours, 7,066 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: LS4327
- Condition: Corroded
- Location: Cargo Ramp
- Component: Ramp Door, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CARGO RAMP STATION 6 BULKHEAD LOWER CAP TEE CORRODED AT LBL9.5.  REPAIRED IAW SRM, FIG 51-140-22.
